| Model Number |
S-PT47-25106 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Unspecified Musculoskeletal problem (4535)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cause of the expulsion is inconclusive however one factor leading to device expulsion appears to be patient non-compliance during recovery.Appropriate physical exertion following surgery is patient dependent and it is acknowledged that there is limited control in this area.The implant is designed to engage the endplates and provide resistance to migration when appropriately placed and sized.Therefore, another possible contributing factor to device expulsion could be that the implant was under sized to the shape and size of the disc space.
Event or Problem Description
On (b)(6) 2022, we had to bring a patient to surgery to remove a tiger shark threaded tl cage from l5-s1 that moved from the disc space and was causing pain to the patient.The patient had a 1-level fusion on (b)(6) 2022.X-ray confirmed that the cage was.